Tuesday, 7 June 2016

Work in Progress

I've slightly increased my calorie allowance but yesterday I was still hungry in the evening and ate odds and ends while cooking my dinner. But I twice during the day resisted the urge to buy extra (junk) food for the sake of it so I could have done worse.
I'm still convinced that the extent of recent bingeing and hunger is down to the pills I'm on. Yesterday I looked back through a list of weights I recorded and I've put on over a stone - actually more like a stone and a half - since switching to this antidepressant. I would struggle to gain that much so quickly on a cruise - and cruises are only a short step away from an intravenous glucose drip in terms  of food availability. Generally speaking even with some bingeing I wouldn't have gained half that much in the time.
I have to admit that I'm a bit tempted to just stop taking them like yesterday but I'm resisting even though the weight gain is depressing to the point where it overwhelms the ability of the pill to make me feel better. It does after all help me sleep and that's a side effect I've enjoyed ever since getting them. Plus of course I know there can be horrible effects to going cold turkey from this kind of medication. But it's hard to be patient when I feel like every pill is basically pure fat going straight to my waist / thighs!
My doctor had better be open to changing or I will wean myself off them, since the bingeing feels more unhealthy than the depression. 
Also my back is killing me today and not responding to my normal painkillers. I am not a happy bunny.

3 comments:

  1. This comment has been removed by the author.

    ReplyDelete
  2. Have you seen an osteoprat or physioterrorist for your back. Might be worth a shot.

    ReplyDelete
  3. It all sounds most unpleasant and I do hope you and your GP can come to some sort of resolution.
    J xxx

    ReplyDelete